BibTeX record journals/kybernetika/Vojtenko87

download as .bib file

@article{DBLP:journals/kybernetika/Vojtenko87,
  author    = {Sergej S. Vojtenko},
  title     = {Existence conditions for stabilizing and antistabilizing solutions
               to the nonautonomous matrix Riccati differential equation},
  journal   = {Kybernetika},
  volume    = {23},
  number    = {1},
  pages     = {32--43},
  year      = {1987},
  url       = {http://www.kybernetika.cz/content/1987/1/32},
  timestamp = {Sat, 05 Dec 2015 13:50:25 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/kybernetika/Vojtenko87},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI